×

Found 16,164 Documents (Results 1–100)

100
MathJax

Existence of attractors for approximations to the Bingham model and their convergence to the attractors of the initial model. (English. Russian original) Zbl 07566680

Sib. Math. J. 63, No. 4, 699-714 (2022); translation from Sib. Mat. Zh. 63, No. 4, 842-859 (2022).
MSC:  35Bxx 35Qxx 76Axx
PDF BibTeX XML Cite
Full Text: DOI

On the behavior of solutions of the Prandtl system for a Ladyzhenskaya viscous MHD medium in the flow through a confuser. (English. Russian original) Zbl 07557345

Dokl. Math. 105, No. 2, 78-83 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 33-39 (2022).
MSC:  35Qxx 35Axx 76Axx
PDF BibTeX XML Cite
Full Text: DOI

Graph and network theory. An applied approach using Mathematica. (English) Zbl 1487.05002

Springer Optimization and Its Applications 193. Cham: Springer (ISBN 978-3-031-03856-3/hbk; 978-3-031-03857-0/ebook). xxix, 766 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Some boundary-value problems of filtration dynamics corresponding to models of fractional diffusion of distributed order. (English. Ukrainian original) Zbl 1487.35158

Cybern. Syst. Anal. 58, No. 1, 65-76 (2022); translation from Kibern. Sist. Anal. 58, No. 1, 77-89 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software